# SDR DALA2016050603708

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TEE FITTING ON LOWER SECTION OF FWD CARGO DOOR BS 401 APPROXIMATELY C1, SM, CARD 12, ZONE 810.  TEE FITTING WAS REPLACED IAW SRM 51-41-01 AND 51-41-02.
